Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 41, NWS Las Vegas, NV

December 24, 2013Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Dec 24, 2013, 3:27 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Dec 25, 2013, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2013, 3:27 PM MST (22:27 UTC)
In effect from
Dec 25, 2013, 10:00 AM MST
Expired
Dec 25, 2013, 8:00 PM MST
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WWUS75 KVEF 242227
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
227 PM PST TUE DEC 24 2013

...LOCALLY STRONG NORTH WINDS IN THE COLORADO RIVER VALLEY TOMORROW...

.STRONG AND GUSTY NORTH WINDS WILL BE MOSTLY CONFINED TO A SMALL
PORTION OF THE COLORADO RIVER VALLEY TOMORROW. THE STRONGEST GUSTS
OF UP TO 45 MPH WILL OCCUR FROM BULLHEAD CITY AND LAUGHLIN SOUTH TO
NEEDLES.

AZZ002-036-CAZ527-NVZ021-251100-
/O.NEW.KVEF.WI.Y.0041.131225T1700Z-131226T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
227 PM PST TUE DEC 24 2013 /327 PM MST TUE DEC 24 2013/

...WIND ADVISORY IN EFFECT FROM 9 AM PST /10 AM MST/ TO 7 PM PST
/8 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE COLORADO RIVER VALLEY...FROM BULLHEAD CITY/LAUGHLIN
SOUTH TO NEEDLES... WHICH IS IN EFFECT FROM 9 AM PST /10 AM MST/ TO 7
PM PST /8 PM MST/ WEDNESDAY.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTH WINDS WILL CONTINUE TO INCREASE TONIGHT...PEAK LATE
  TOMORROW MORNING THROUGH LATE AFTERNOON...BEFORE DECREASING IN THE EVENING. 

* LOCATIONS: LAUGHLIN...BULLHEAD CITY...FORT MOHAVE...MOHAVE
  VALLEY...NEEDLES...TOPOCK AND INTERSTATE 40.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. THE STRONG WINDS COULD
  ALSO CREATE DANGEROUS CONDITIONS SUCH AS CHOPPY WATER ON OPEN
  AREAS OF THE COLORADO RIVER. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS ARE EXPECTED TO BE STRONG ENOUGH
TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN
ADDITION...STRONG WINDS OVER DESERT AREAS OR OPEN FARM FIELDS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES
IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
181 
WWUS75 KVEF 251037
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
237 AM PST WED DEC 25 2013

...LOCALLY STRONG NORTH WINDS IN THE COLORADO RIVER VALLEY
TODAY...

.STRONG AND GUSTY NORTH WINDS WILL BE MOSTLY CONFINED TO A SMALL
PORTION OF THE COLORADO RIVER VALLEY TODAY. THE STRONGEST GUSTS OF
UP TO 45 MPH WILL OCCUR FROM BULLHEAD CITY AND LAUGHLIN SOUTH TO
NEEDLES.

AZZ002-036-CAZ527-NVZ021-252000-
/O.CON.KVEF.WI.Y.0041.131225T1700Z-131226T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
237 AM PST WED DEC 25 2013 /337 AM MST WED DEC 25 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/ THIS
MORNING TO 7 PM PST /8 PM MST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/ THIS
MORNING TO 7 PM PST /8 PM MST/ THIS EVENING FOR THE COLORADO RIVER
VALLEY...FROM THE BULLHEAD CITY...LAUGHLIN AREA SOUTH TO NEEDLES.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTH WINDS WILL INCREASE THIS MORNING...PEAK LATE IN THE
  MORNING AND AFTERNOON...BEFORE DECREASING IN THE EVENING.

* LOCATIONS: LAUGHLIN...BULLHEAD CITY...FORT MOHAVE...MOHAVE 
  VALLEY...NEEDLES...TOPOCK AND INTERSTATE 40.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. THE STRONG
  WINDS COULD ALSO CREATE DANGEROUS BOATING CONDITIONS DUE TO CHOPPY
  WATER ON OPEN AREAS OF THE COLORADO RIVER. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS ARE EXPECTED TO BE STRONG ENOUGH
TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
IN ADDITION...STRONG WINDS OVER DESERT AREAS OR OPEN FARM FIELDS
COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE
AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
084 
WWUS75 KVEF 251940
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 AM PST WED DEC 25 2013

...LOCALLY STRONG NORTH WINDS IN THE COLORADO RIVER VALLEY TODAY...

.STRONG AND GUSTY NORTH WINDS WILL BE MOSTLY CONFINED TO A SMALL
PORTION OF THE COLORADO RIVER VALLEY TODAY. THE STRONGEST GUSTS OF
UP TO 45 MPH WILL OCCUR FROM BULLHEAD CITY AND LAUGHLIN SOUTH TO
NEEDLES.

AZZ002-036-CAZ527-NVZ021-260300-
/O.CON.KVEF.WI.Y.0041.000000T0000Z-131226T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
1140 AM PST WED DEC 25 2013 /1240 PM MST WED DEC 25 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS
EVENING FOR THE COLORADO RIVER VALLEY...FROM THE BULLHEAD
CITY...LAUGHLIN AREA SOUTH TO NEEDLES.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: NORTH WINDS ARE EXPECTED TO PEAK THIS AFTERNOON BEFORE
  DECREASING THIS EVENING.

* LOCATIONS: LAUGHLIN...BULLHEAD CITY...FORT MOHAVE...MOHAVE 
  VALLEY...NEEDLES...TOPOCK AND INTERSTATE 40.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. THE 
  STRONG WINDS COULD ALSO CREATE DANGEROUS BOATING CONDITIONS 
  DUE TO CHOPPY WATER ON OPEN AREAS OF THE COLORADO RIVER. USE 
  EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS ARE EXPECTED TO BE STRONG ENOUGH
TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
IN ADDITION...STRONG WINDS OVER DESERT AREAS OR OPEN FARM FIELDS
COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE
AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$


ASG
358 
WWUS75 KVEF 260239
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
639 PM PST WED DEC 25 2013

AZZ002-036-CAZ527-NVZ021-260345-
/O.EXP.KVEF.WI.Y.0041.000000T0000Z-131226T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
639 PM PST WED DEC 25 2013 /739 PM MST WED DEC 25 2013/

...WIND ADVISORY WILL EXPIRE AT 7 PM PST /8 PM MST/ THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST /8 PM MST/ THIS EVENING
FOR THE LOWER COLORADO RIVER VALLEY.

GUSTY WINDS CONTINUE IN THE BULLHEAD CITY AREA THIS EVENING BUT
WIND SPEEDS HAVE FALLEN WELL BELOW ADVISORY LEVELS AND THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 24, 3:12 PM MST, 15 minutes earlier.

Area forecast discussion, Dec 24, 3:12 PM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
212 PM PST TUE DEC 24 2013

.SYNOPSIS...DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL
CONTINUE OVER THE REGION THROUGH THE REMAINDER OF THE HOLIDAY WEEK.
STRONG AND GUSTY NORTH WINDS WILL MOSTLY BE CONFINED TO THE LOWER
COLORADO RIVER BETWEEN BULLHEAD CITY AND NEEDLES TOMORROW. A WEAK
STORM SYSTEM NEAR THE CALIFORNIA COAST THIS WEEKEND WILL BRING AN
INCREASE IN CLOUD COVER TO THE REGION AND COULD LEAD TO A SLIGHT
CHANCE OF SHOWERS ALONG THE SOUTHERN SIERRA CREST THIS WEEKEND.
&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...SURFACE PRESSURE
GRADIENT BETWEEN ELY AND NEEDLES IS INCREASING AND IS FORECAST TO
CONTINUE INTO CHRISTMAS DAY. SO FAR THIS AFTERNOON HAVE SEEN A GUST
AS HIGH AS 31 MPH AT THE BULLHEAD CITY AIRPORT. GFS/ECMWF MOS
GUIDANCE FOR BULLHEAD CITY SIMILAR SHOWING SUSTAINED NORTH WINDS
BETWEEN 25-30 KTS TOMORROW. THE NAM SLIGHTLY WEAKER AROUND 25 KTS.
DO NOT FORESEE ADVISORY LEVEL WINDS ACROSS THE ENTIRE STRETCH OF
THE LOWER COLORADO RIVER VALLEY TOMORROW. SO WITHIN THE ADVISORY
PRODUCT WILL MAKE THE WORDING AS SPECIFIC AS POSSIBLE STATING THAT
THE STRONGEST WINDS WILL AFFECT THE AREA BETWEEN BULLHEAD
CITY/LAUGHLIN SOUTH TO NEEDLES/INTERSTATE 40. THE ADVISORY WILL RUN
FROM 10 AM PST TO 7 PM PST CHRISTMAS DAY.

RIDGE AXIS ALONG 130 WEST PROGGED TO SHIFT EAST INLAND OVER
CALIFORNIA AND NEVADA ON THURSDAY. RIDGE WILL SLIDE OFF TO OUR EAST
ON FRIDAY AS MODELS SHOW A WEAK UPPER LOW DEVELOPING ALONG OR JUST
OFF THE NORTHERN CALIFORNIA COAST BY EARLY SATURDAY MORNING. MAY
CONTINUE TO SEE SOME THIN HIGH CLOUDS AT TIMES THROUGH FRIDAY.
GFS/ECMWF BOTH SHOW A MORE SIGNIFICANT AREA OF HIGH CLOUDS BEING
PULLED INTO THE AREA FROM THE SOUTHWEST FRIDAY NIGHT. MADE LITTLE
CHANGE TO INHERITED TEMPERATURES AS READINGS WILL CONTINUE SOME
3 TO 6 DEGREES ABOVE NORMAL.

.LONG TERM...SATURDAY THROUGH TUESDAY...THE MAIN WEATHER IMPACTS
OVER THE WEEKEND AND INTO NEXT WEEK WILL BE A COUPLE ROUND OF
SIGNIFICANT CLOUD COVER. AN UPPER LEVEL LOW WILL BE DROPPING DOWN
THE WEST COAST ON SATURDAY. THERE ARE MODEL DIFFERENCES WITH THE GFS
AND SEVERAL OF THE GEFS ENSEMBLE MEMBERS KEEPING THE LOW FURTHER OFF
OF THE COAST THAN THE ECMWF/GEM SOLUTION. WITH ALL
SOLUTIONS...SIGNIFICANT CLOUD COVER IS EXPECTED ACROSS MUCH OF THE
SOUTHERN GREAT BASIN AND MOJAVE DESERT ON SATURDAY. DEPENDING ON THE
EXACT TRAJECTORY OF THE LOW...SHOWERS CANNOT BE RULED OUT OVER THE
SIERRA ON BOTH SATURDAY AND SUNDAY. THE UPPER LOW WILL MOVE SLOWLY
TO THE SOUTH AND THEN EAST AND INLAND SOMEWHERE ALONG THE BAJA OF
CALIFORNIA ON TUESDAY. ANOTHER ROUND OF CLOUDS WILL BE PUSHED UP TO
THE NORTH AND INTO THE MOJAVE DESERT AHEAD OF THE LOW ON MONDAY AND
THEN PERSIST INTO TUESDAY. IF THE LOW TRACKS A LITTLE FURTHER TO THE
NORTH THAN EXPECTED...SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN
HALF OF MOHAVE COUNTY ON MONDAY NIGHT AND TUESDAY. OTHERWISE...GUSTY
NORTH WINDS DOWN THE LOWER COLORADO RIVER VALLEY CAN BE EXPECTED
SUNDAY AND MONDAY...PARTICULARLY IN AND AROUND LAUGHLIN.
TEMPERATURES WILL BE FAIRLY STEADY THROUGH THE PERIOD AVERAGING
SEVERAL DEGREES ABOVE NORMAL.
&&

.AVIATION...FOR MCCARRAN...A WEAK COLD FRONTAL PASSAGE LATE THIS
AFTERNOON OR EARLY EVENING COULD BRING A SHIFT IN WINDS FROM THE
NORTHEAST. WOULD EXPECT WIND SPEEDS TO BE AT OR BELOW 9 KTS. THE
WIND SHOULD BECOME LIGHT AND VARIABLE TOWARD DAYBREAK AND REMAIN
THAT WAY THROUGH CHRISTMAS DAY. HIGH CLOUDS OVER SOUTHERN NEVADA
WILL CONTINUE SOUTHEAST THIS EVENING LEAVING BEHIND CLEAR SKIES
TOMORROW.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NORTH WINDS ARE HERE TO STAY FOR THE LOWER COLORADO
RIVER VALLEY...ESPECIALLY BETWEEN KIFP AND KEED. SUSTAINED SPEEDS OF
15-25 KTS WITH GUSTS TO 35 MPH POSSIBLE THROUGH TONIGHT. SPEEDS OF
20-30 KTS WITH GUSTS AROUND 40 KTS POSSIBLE CHRISTMAS DAY.
ELSEWHERE...FAVORED AREAS COULD SEE A NORTH WIND AT 5-15 MPH AT
TIMES...BUT GENERALLY WINDS WILL BE LIGHT AND VARIABLE. HIGH CLOUDS
OVER SOUTHERN NEVADA/MOJAVE DESERT WILL CONTINUE SOUTHEAST TONIGHT
LEAVING BEHIND CLEAR SKIES TOMORROW.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 9 AM TO 7 PM PST WEDNESDAY FOR NVZ021.
AZ...WIND ADVISORY FROM 10 AM TO 8 PM MST WEDNESDAY FOR AZZ002-036.
CA...WIND ADVISORY FROM 9 AM TO 7 PM PST WEDNESDAY FOR CAZ527.
&&

SHORT TERM/AVIATION...PIERCE
LONG TERM...CZYZYK

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Dec 24, 5:20 AM MST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
420 AM PST TUE DEC 24 2013

AZZ001-003-CAZ519>526-NVZ014>020-022-250330-
NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
420 AM PST TUE DEC 24 2013 /520 AM MST TUE DEC 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ002-036-CAZ527-NVZ021-250330-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
420 AM PST TUE DEC 24 2013 /520 AM MST TUE DEC 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. HOWEVER LOCAL GUSTY
NORTH WINDS ARE EXPECTED IN THE COLORADO RIVER VALLEY DURING THE DAY.

.DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH MONDAY

NORTH WINDS POSSIBLY GUSTING TO AROUND 40 MPH ARE EXPECTED IN THE
COLORADO RIVER VALLEY ON CHRISTMAS DAY AND THURSDAY WITH LOCAL GUSTY
WINDS EXPECTED INTO MONDAY. OTHERWISE DRY CONDITIONS WILL BE THE
RULE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2013Wind Advisories in California, 2013Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.